Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 2(Mar, 2014) No 3

On N-Fold Positive Implicative Artinian and Positive Implicative Notherian BCK-Algebras

B. Satyanarayana, R. Durga Prasad, L. Krishna

[Abstract] [Full Text] [Full Article - PDF] pp. 105 - 109

DOI: 10.13189/ms.2014.020301

Partial Bi-Semimodules over Partial Semirings

V. Amarendra Babu, M. Srinivasa Reddy, P.V.Srinivasa Rao

[Abstract] [Full Text] [Full Article - PDF] pp. 110 - 119

DOI: 10.13189/ms.2014.020302

Intuitionistic Neutrosphic Soft Set over Rings

Said Broumi, Florentin Smarandache, Pabitra Kumar Maji

[Abstract] [Full Text] [Full Article - PDF] pp. 120 - 126

DOI: 10.13189/ms.2014.020303

On Offset l-Arc Models

S.V.S. Girija, A.J.V. Radhika, A.V. Dattatreya Rao

[Abstract] [Full Text] [Full Article - PDF] pp. 127 - 136

DOI: 10.13189/ms.2014.020304

Hybrid Group Acceptance Sampling Plan Based on Size Biased Lomax Model

R. Subba Rao, A. Naga Durgamamba, R.R.L. Kantam

[Abstract] [Full Text] [Full Article - PDF] pp. 137 - 141

DOI: 10.13189/ms.2014.020305

On the Optimization Problem of Stochastic Observations of Random Walks

Alexander A. Butov

[Abstract] [Full Text] [Full Article - PDF] pp. 142 - 146

DOI: 10.13189/ms.2014.020306

A Simple Approximation to the Area under Standard Normal Curve

Amit Choudhury

[Abstract] [Full Text] [Full Article - PDF] pp. 147 - 149

DOI: 10.13189/ms.2014.020307

A Robust Estimator of R = P(X > Y ) of Heavy-tailed Distributions and its Sampling Distributions

Dais George

[Abstract] [Full Text] [Full Article - PDF] pp. 150 - 154

DOI: 10.13189/ms.2014.020308